July 10 2013 - Some Bumps Along The Road

monopoly

574 views

I just wanted to check in quickly to kind of keep a record of my progress. Obviously I finished Accutane about a year and a half ago, however over the last few months I've noticed that I get a big nasty pimple near my mouth. After a few days to a week it goes away, however a few weeks or a month later a new one comes back. :S

So far this has happened about 3-4 times. I can't remember exactly but it's left a red mark so I see about 3-4 'stains' where the pimples were. This last one that I just had was the final straw, I really start to worry so luckily was able to see my derm asap.

My derm gave me clindoxyl to use as spot treatment and also asked if I've been on BC regularly. Yes and no, as I had to have a small operation which forced me to go on antibiotics and then kind of made my cycle a little wacky, but I don't think something like that would have had such an effect. My derm reassured me that this has nothing to do with hygiene or touching my face as it's very specific to one part of my face.

Anyway, I was prescribed a month's supply of minocycline. I'm not sure if I will go on it because it's an antibiotic and I had a yeast infection a couple weeks ago and I'm really trying to keep that risk to a minimum again. The infection happened because it was my fault, I just literally went on a week long sugar binge. No joke, I was having chocolate covered raisins for breakfast lunch and dinner, and in between ice cream bars and whatever else was sweet. It was very stupid of me to do. VERY stupid.

I'm going to look into the antibiotics and then decide. I don't really want to take them but I have been taking a probiotic daily (acidophilus) to keep yeast levels normal so if I do end up taking them it shouldn't be a big deal.

I should really post a picture, right now I just wanted to post this as a reference to a timeline I can follow. I should update more often but this website's interface is just so awful to use. It was difficult for me to know where to log in and then I didn't know how to post an update. They should really make things easier considering they're going for a more cleaner look.

Anyway, will update in a month!


2 Comments

Hi!

Sorry for the delay in writing back.. you'll find my most recent picture on this thread I just made:

Aside from the two obvious breakouts, my face overall is very clear and unlike anything it ever was prior to taking Accutane. Are you thinking of going on it?

I've been clear for about a year and a half but something is going on now where I'm breaking out just around my mouth, I learned it might be due to a bad product ingredient in my shampoo or indeed it is acne again.

If you are deciding to go on Accutane I wouldn't hesitate at all, being clear this past year and a half has been an amazing experience after suffering from acne for half my life!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up